Title: | A FINITE-DIFFERENCE METHOD FOR SYMMETRICAL POSITIVE DIFFERENTIAL-EQUATIONS |
Authors: | LIU, JL 交大名義發表 應用數學系 National Chiao Tung University Department of Applied Mathematics |
Keywords: | FINITE DIFFERENCE METHOD;FRIEDRICHSS POSITIVE SYSTEMS;ERROR ESTIMATES |
Issue Date: | 1-Jan-1994 |
Abstract: | A finite difference method is developed for solving symmetric positive differential equations in the sense of Friedrichs. The method is applicable to partial differential equations of mixed type with more general boundary conditions. The method is shown to have a convergence rate of O(h(1/2)), h being the size of mesh grid. Some numerical results are presented for a model problem of forward-backward heat equations. |
URI: | http://dx.doi.org/10.2307/2153398 http://hdl.handle.net/11536/2668 |
ISSN: | 0025-5718 |
DOI: | 10.2307/2153398 |
Journal: | MATHEMATICS OF COMPUTATION |
Volume: | 62 |
Issue: | 205 |
Begin Page: | 105 |
End Page: | 118 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.